# SDR A6WA200640290

- Difficulty date: July 24, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL NOTICED IN ENVIRONMENTAL SYSTEM WITH BLEEDS ON APU OR ENGINE.  INSPECTED ECS SYSTEM AND FOUND LEFT AIR CYCLE MACHINE TO BE LEAKING OIL SEVERELY.  NO OIL IS LEFT IN ACM.  REPLACED ACM PER AMM 21-51-10.  OPS CHECKS GOOD.  SMELL IS GONE.  (M)
